# SDR CA020114008

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Or Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE WAS UNABLE TO ACHIEVE THE RATED POWER WITHIN THE SPECIFIED TEMPERATURE LIMITS. THE OPERATOR DECIDED TO PERFORM AN HSI AND REMOVED THE HOT SECTION COMPONENTS FOR SHIPMENT TO ATLANTIC TURBINES FACILITY IN ATLANTA. AT THIS POINT IT WAS NOTED THAT THE ENGINE HAD SUSTAINED AN HP TURBINE BLADE FAILURE WITH CONSIDERABLE FOD. THE HP & LP TURBINE COMPONENTS WERE FORWARDED TO ATLANTIC TURBINES FOR INVESTIGATION AND RESTORATION TO SERVICEABLE CONDITION.
